# SDR SWAA2022031175674

- Difficulty date: February 20, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2022-104192 / [01] TOOL USED; DIGITAL CALIPER PI N:500-197-30 S/N:B20189515 DUE DATE:3O-NOV-22.;[02] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB TASK COMPLETED.
